# SDR CA091021002

- Difficulty date: July 28, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 15,563 hours
- Engine: Pwa PT6A34
- System (JASC): 2730 · Elevator Control System
- Part: Screw
- Part number: C3CF2913
- Condition: Binding
- Location: Actuator
- Component: Elevator Trim S, Dhav
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT THE ELEVATOR TRIM WOULD SEEM TO TIGHTEN UP WITH AIR LOAD ON IT. AFTER INSPECTING THE TRIM SYSTEM, IT WAS DETERMINED THAT THE TRIM SCREW JACK AT THE ELEVATOR WAS HARD TO TURN UNDER LOAD. THE PART WAS DISASSEMBLED, CLEANED AND GREASED. IT APPEARED TO NOT HAVE BEEN APART FOR A LONG TIME. THIS PART NEEDS TO BE CLEANED AND REGREASED EVERY 400 HOURS ACCORDING TO THE LUBRICATION DIAGRAM FOR THIS A/C. (TC# 20091021002)
